# SDR SWAA2015012035894

- Difficulty date: January 19, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 33,070 hours, 19,546 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6959926
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE GIRT BAR LATCH LOOSE.  SECURED LATCH IAW AMM & MT.
